# SDR USAA991002

- Difficulty date: October 13, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Part time: 35,403 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURNG Q-4 CHECK VISUAL INSPECTION, FOUND A .5 INCH AREA OF CORROSION FLOORBEAM 967 UPPER CHORD AT LBL 27.5, CORROSION LEVEL 1.  REPAIRED DOUBLER PER SRM 53-00-51.  (M)
